# SDR UALA2011021600812

- Difficulty date: February 16, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 81,445 hours, 9,245 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 178
- Condition: Failed
- Location: Master Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STBY BAT TEST BAT DISCHARGE MAIN EICAS MSG COMES BACK ON FOR 10 TO 15 SEC INTERMITTENT.  REPLACED MAIN BATTERY CHARGER AND TESTS OK IAW MM.
